BibTeX record journals/fss/XiaopingY06

download as .bib file

@article{DBLP:journals/fss/XiaopingY06,
  author    = {Xiaoping Xue and
               Yongqiang Fu},
  title     = {On the structure of solutions for fuzzy initial value problem},
  journal   = {Fuzzy Sets and Systems},
  volume    = {157},
  number    = {2},
  pages     = {212--229},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.fss.2005.06.009},
  doi       = {10.1016/j.fss.2005.06.009},
  timestamp = {Sun, 28 May 2017 13:17:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/XiaopingY06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier